RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 2, Pages 287–289 (Mi dan41976)  

MATHEMATICS

Turnpikes in von Neumann–Gale models

A. M. Rubinov

Institute of Social and Economical Problems, Academy of Sciences of the USSR, Leningrad

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 519.95
Presented: Л. В. Канторович
Received: 10.05.1978

Citation: A. M. Rubinov, “Turnpikes in von Neumann–Gale models”, Dokl. Akad. Nauk SSSR, 242:2 (1978), 287–289

Citation in format AMSBIB
\Bibitem{Rub78}
\by A.~M.~Rubinov
\paper Turnpikes in von Neumann--Gale models
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 2
\pages 287--289
\mathnet{http://mi.mathnet.ru/dan41976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0506473}
\zmath{https://zbmath.org/?q=an:0438.90018}


Linking options:
  • http://mi.mathnet.ru/eng/dan41976
  • http://mi.mathnet.ru/eng/dan/v242/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020